# SDR REXA201200125

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 18,147 hours, 15,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP AT SEAT 6CD IS INOP.  REMOVED AND REPLACED THE 6CD POSITION EMERGENCY FLOOR LIGHT STRIP IAW AMM 33-51-01.  OPS CHECKS GOOD.  THIS CLEARS DM 57676.  A/C READY FOR SERVICE.
